Acne Archives

accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

accutane

Posted by dana on March 07, 2002 at 09:02:39:

I hate to hear that this person had a bad experience with accutane but I want to share a posative one. I am a 30 year old female who has tried everything to clear up adult acne. I was very nervous to try accutane but finally with the support of my doctor i gave it a try. The results have beeen amazing. My face is completely clear and my only side effect has been dry lips. My doctor has monitiored me closely and I have followed all directions. thank you, Dana



Re: accutane (Archive in acne.)

Posted by Walt Stoll on March 08, 2002 at 08:58:33:

In Reply to: accutane posted by dana on March 07, 2002 at 09:02:39:

Hi, Dana.

Obviously you have missed what I have said for many years: The very worst thing that can happen from taking Accutane is when the acne clears up with NO side-effects.

The black tape has completely covered the warning light on your dashboard. Don't you care what is causing it?

NO ONE thinks that acne is an accutane deficiency disease. Nothing has been done about the cause.

Walt



Re: accutane (Archive in acne.)

Posted by
j_files on March 29, 2002 at 23:47:12:

In Reply to: Re: accutane (Archive in acne.) posted by Walt Stoll on March 08, 2002 at 08:58:33:

why is having the acne clear up w/no side effects the worst thing that could happen? I just went off my third round of accutane and had very little side effects this time. But, its only a few weeks since ive been off of it and its already back. i can see my skin chaning and know i am about to break out really bad again, as i have already had a few pimples. the last two times i took acutane, my skin was completely clear for about a year. i took about the same dosage this time, 80 mg a day, and it was clear while i was on it, but now am about to break out very badly. i have been taking Vitamin A in high dosage (100,000 -200,000 iu a day) and some antibiotics, but don't think either is effective at all. I really do not want to break out again because my scars have almost cleared and it has taken about 2 1/2 years to get my skin this. I have done a lot of reading on the bulletin boards and found many different things. I was thinking of beginging with the fasting approach while adjusting my diet to more whole foods and possibly cutting out sugar (i heard this is also helpful).

I also picked up a yoga book that describes specific poses that are beneficial to the skin. Have you heard if this is effective at all? Would the possible benefits of this be similar to the relaxation techniques you describe in your 3 step program?

I feel like I have no other solution if accutane stops working at all. I am going through some psychological issues which causes me great stress, and in order to deal with them, i need any bit of confidence i have, and if i break out again severly with cystic acne, then i won't be able to confront any of my issues. please help.

btw - my psychological problems having nothing to do with any side effects of accutane, i haven't experienced any change in mental state while on accutane.



Re: accutane (Archive in acne.)

Posted by Walt Stoll on March 30, 2002 at 09:25:12:

In Reply to: Re: accutane (Archive in acne.) posted by j_files on March 29, 2002 at 23:47:12:

Hi, j.

The main purpose of this sebsite is to help people think in a different way.

The "successful" use of accutane is just successfully putting black tape over the warning light on the dashboard of your car rather than doing something about the thing it is warning you about.

Walt

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!